MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS LIGASURE ATLAS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MEDICAL PRODUCTS LIGASURE ATLAS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number LS1037
Medical Device Problem Codes Device Alarm System (1012); Energy Output Problem (1431)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: vlft10gen, vlft10gen ft series energy platformx1 (serial #: unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter at the beginning of the procedure, the handpiece had no seal.There was no evidence of energy delivery and end tones heard.There was no good seal completed and it was used on lung tissue less than 7 mm.A new handpiece was used and it worked fine.There was bleeding.
 
Additional Manufacturer Narrative
Additional information: b5, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter at the beginning of the lung tissue migration, there was no evidence of an optimal expected clinical effect when actuating the clamp for sealing but end tones were heard.This triggers a small bleed to an incomplete seal.There was no good seal completed and it was used on lung vascular tissue less than 7 mm.A new handpiece was used and it worked fine.
 
Event or Problem Description
According to the reporter, at the beginning of the lung tissue migration (lobectomy), there was no evidence of an optimal expected clinical effect when actuating the clamp for sealing but end tones were heard.There was energy delivery and re-grasp alert.This triggers a small bleed (3 ml) to an incomplete seal.There was no good seal completed and it was used on lung vascular tissue less than 7 mm.A new handpiece was used and it worked fine.Blood transfusion was not necessary.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
LIGASURE ATLAS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH  201114
Manufacturer (Section G)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH   201114
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22393847
Report Number3006451981-2025-00074
Device Sequence Number9104707
Product Code GEI
UDI-Device Identifier10884524001630
UDI-Public(01)10884524001630(17)290512(10)S24E0004(20)02
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K010013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLS1037
Device Catalogue NumberLS1037
Device Lot NumberS24E0004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer06/30/2025
07/15/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/08/2025
07/24/2025
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown